PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 2 | 171-182
Tytuł artykułu

Some sufficient conditions on odd directed cycles of bounded length for the existence of a kernel

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A kernel N of a digraph D is an independent set of vertices of D such that for every w ∈ V(D)-N there exists an arc from w to N. If every induced subdigraph of D has a kernel, D is said to be a kernel-perfect digraph. In this paper I investigate some sufficient conditions for a digraph to have a kernel by asking for the existence of certain diagonals or symmetrical arcs in each odd directed cycle whose length is at most 2α(D)+1, where α(D) is the maximum cardinality of an independent vertex set of D. Previous results are generalized.
Słowa kluczowe
Wydawca
Rocznik
Tom
24
Numer
2
Strony
171-182
Opis fizyczny
Daty
wydano
2004
Twórcy
  • Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, 04510 México, D.F. MEXICO
Bibliografia
  • [1] J. Bang-Jensen, J. Huang and E. Prisner, In-Tournament Digraphs, J. Combin. Theory (B) 59 (1993) 267-287, doi: 10.1006/jctb.1993.1069.
  • [2] C. Berge, Graphs, North-Holland Mathematical Library, Vol. 6 (North-Holland, Amsterdam, 1985).
  • [3] C. Berge, Nouvelles extensions du noyau d'un graphe et ses applications en théorie des jeux, Publ. Econométriques 6 (1977).
  • [4] P. Duchet, Graphes Noyau-Parfaits, Ann. Discrete Math. 9 (1980) 93-101, doi: 10.1016/S0167-5060(08)70041-4.
  • [5] P. Duchet, A sufficient condition for a digraph to be kernel-perfect, J. Graph Theory 11 (1987) 81-85, doi: 10.1002/jgt.3190110112.
  • [6] P. Duchet and H. Meyniel, A note on kernel-critical graphs, Discrete Math. 33 (1981) 103-105, doi: 10.1016/0012-365X(81)90264-8.
  • [7] H. Galeana-Sánchez, Normal fraternally orientable graphs satisfy the strong perfect graph conjecture, Discrete Math. 122 (1993) 167-177, doi: 10.1016/0012-365X(93)90293-3.
  • [8] H. Galeana-Sánchez and V. Neumann-Lara, On kernels and semikernels of digraphs, Discrete Math. 48 (1984) 67-76, doi: 10.1016/0012-365X(84)90131-6.
  • [9] H. Galeana-Sánchez, B₁ and B₂-orientable graphs in kernel theory, Discrete Math. 143 (1995) 269-274, doi: 10.1016/0012-365X(94)00021-A.
  • [10] F. Gavril, V. Toledano and D. de Werra, Chordless paths, odd holes and kernels in graphs without M-obstructions, preprint.
  • [11] F. Gavril and J. Urrutia, An Algorithm for fraternal orientation of graphs, Information Processing Letters 41 (1993) 271-279.
  • [12] J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior (Princeton University Press, Princeton, 1944).
  • [13] M. Richardson, Solutions of irreflexive relations, Ann. Math. 58 (1953) 573, doi: 10.2307/1969755.
  • [14] M. Richardson, Extensions theorems for solutions of irreflexive relations, Proc. Nat. Acad. Sci. USA. 39 (1953) 649, doi: 10.1073/pnas.39.7.649.
  • [15] D.J. Rose, Triangulated graphs and the elimination process, J. Math. Anal. Appl. 32 (1970) 597-609, doi: 10.1016/0022-247X(70)90282-9.
  • [16] D.J. Skrien, A relationship between triangulated graphs, comparability graphs, proper interval graphs, proper circular arc graphs, and nested interval graphs, J. Graph Theory 6 (1982) 309-316, doi: 10.1002/jgt.3190060307.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1223
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.